RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Archive
Impact factor
Subscription
Guidelines for authors
License agreement
Submit a manuscript

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



TMF:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


TMF, 1995, Volume 105, Number 2, Pages 270–291 (Mi tmf1374)  

This article is cited in 3 scientific papers (total in 3 papers)

$SO(N)$-invariant Wess–Zumino action and its quantization

A. A. Slavnova, S. A. Frolova, C. V. Sochichiu

a Steklov Mathematical Institute, Russian Academy of Sciences

Abstract: A consistent quantization scheme for anomalous chiral models is discussed. It is based on modification of the classical action by addition to it of the Wess–Zumino term. $SO(N)$-invariant WZ action of the $SU(N)$ gauge model is constructed and the special case for $N=3$ is considered in details.

Full text: PDF file (2226 kB)
References: PDF file   HTML file

English version:
Theoretical and Mathematical Physics, 1995, 105:2, 1407–1425

Bibliographic databases:

Received: 30.12.1994

Citation: A. A. Slavnov, S. A. Frolov, C. V. Sochichiu, “$SO(N)$-invariant Wess–Zumino action and its quantization”, TMF, 105:2 (1995), 270–291; Theoret. and Math. Phys., 105:2 (1995), 1407–1425

Citation in format AMSBIB
\Bibitem{SlaFroSoc95}
\by A.~A.~Slavnov, S.~A.~Frolov, C.~V.~Sochichiu
\paper $SO(N)$-invariant Wess--Zumino action and its quantization
\jour TMF
\yr 1995
\vol 105
\issue 2
\pages 270--291
\mathnet{http://mi.mathnet.ru/tmf1374}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=1601145}
\zmath{https://zbmath.org/?q=an:0866.53059}
\transl
\jour Theoret. and Math. Phys.
\yr 1995
\vol 105
\issue 2
\pages 1407--1425
\crossref{https://doi.org/10.1007/BF02070936}
\isi{http://gateway.isiknowledge.com/gateway/Gateway.cgi?GWVersion=2&SrcApp=PARTNER_APP&SrcAuth=LinksAMR&DestLinkType=FullRecord&DestApp=ALL_WOS&KeyUT=A1995UP84300008}


Linking options:
  • http://mi.mathnet.ru/eng/tmf1374
  • http://mi.mathnet.ru/eng/tmf/v105/i2/p270

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles

    This publication is cited in the following articles:
    1. C. V. Sochichiu, “On the canonical quantization of anomalous $SU(N)$ chiral Yang–Mills models”, Theoret. and Math. Phys., 108:2 (1996), 1100–1109  mathnet  crossref  crossref  mathscinet  zmath  isi
    2. Gomis, J, “Nambu-Goldstone fields, anomalies and WZ terms”, Nuclear Physics B, 496:1–2 (1997), 465  crossref  mathscinet  zmath  adsnasa  isi
    3. Henneaux M., Wilch A., “Local BRST cohomology of the gauged principal nonlinear sigma model”, Physical Review D, 58:2 (1998), 025017  crossref  mathscinet  adsnasa  isi
  • Теоретическая и математическая физика Theoretical and Mathematical Physics
    Number of views:
    This page:263
    Full text:83
    References:26
    First page:3

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2019